# SDR DALA2023070705508

- Difficulty date: July 2, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 13,233 hours, 5,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUT-OUT IN FUSELAGE HAS WEAR DAMAGE DUE TO CONTACT WITH UPPER DOOR SKIN PLATE. REWORKED DAMAGE PER A321 SRM 53-41-11-283-041 PG. 32 OF 37 ( 468743) BLENDED DAMAGED AREA PER SAME SRM REF. (963834) NOMINAL SKIN THICKNESS IS .236. REMAINING THICKNESS AFTER BLEND IS .216 (963844) C/W HFEC OF BLENDED AREA PER A321 NTM 51-10-08 NO DEFECTS NOTED (484068) ALL STEPS C/W UP TO AND INCLUDING STEP 23 OF FLOW CHART FIG 001 OF SRM A321 53-41-11-283-065 (262814) ROTO PEEN PER SRM 53-41-11-283-065 PER STEP 25 (A.H HERRERA 683529 / 7-2-23) C/W STEPS 26-30 PER SRM 53-41-11-283-065 A/C OK FOR SVC. (LP# 2845488)
